MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC LIQUID OPTICS INTERFACE; OPHTHALMIC FEMTOSECOND LASER

AMO MANUFACTURING USA, LLC LIQUID OPTICS INTERFACE; OPHTHALMIC FEMTOSECOND LASER
Model Number 0180-1201
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2 a3, a4 and a5: not applicable.Section d6a: if implanted, give date: not applicable, as device is not an implantable device.Section d6b: if explanted, give date: not applicable, as device is not an implantable device.Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h4 device manufacture date: not available at the time to this report.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the outer packaging was intact, however the inner packaging of the patient interface was not and the kit was compromised.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes, returned to manufacturer on oct 18, 2024.Section h3: device evaluated by manufacturer: yes.Section h6: component codes - 4747.Section h6: type of investigation - 3331, 4109.Section h6: investigation findings - 111.Section h6: investigation conclusions - 4310.Device evaluation: one opened liquid optics interface was received within original packaging confirming the reported lot number.A visual inspection of the returned product did not reveal any obvious defects or damage.The inner packaging consisting of the tray and tyvek lid were further inspected; the tyvek lid was still attached to one side of the tray and the adhesive residue can be seen along the entire tray where the tyvek lid was attached.The outer packaging box does no indicate any defects or damage.The reported event is confirmed.Manufacturing record review: the external manufacturer performed a review of their records.There were no causes related to manufacturing identified.The lot did not include any non-conformances or deviations during the manufacturing process.All equipment calibration is within calibration due date.Conclusion: the probable cause was that the unit was accidentally packaged in the chipboard box after the tyvek was opened.The process has been reviewed.There are no manufacturing related causes or process improvement opportunities identified.Therefore no further failure investigation is required.All pertinent information available to johnson & johnson surgical vision, inc.Has been provided.

Brand Name
LIQUID OPTICS INTERFACE
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20476937
Report Number3012236936-2024-000281
Device Sequence Number18043207
Product Code OOE
UDI-Device Identifier05050474609778
UDI-Public(01)05050474609778(17)260515(10)24391952
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K170322
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2026
Device Model Number0180-1201
Device Catalogue Number0180-1201
Device Lot Number24391952
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown